i have had a ache-pain in my lower abdomen for a few weeks now. im now starting to feel the discomfort in my testicals. when i ejaculate it is unpleasant. when i urinate it is also a stange feeling. takes me a while to get the flow started. the acheyness wont go away. im on sulfamethoxazole in case if infection but its not getting better after 5 days. any help on this?
How are you? What other symptoms are present? Lower abdominal pain, discomfort in the testicles, and urinary symptoms may suggest infection as well as other muscle and urological issues. If the symptoms persist despite the 5-day antibiotic intake, it is best that you have this checked by your doctor for proper evaluation. Additional diagnostic tests may be requested. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.